A 33-year-old female asked:
I have frequent headaches and take fioricet (acetaminophen butalbital and caffeine) as needed but it seems to have stopped working.
1 doctor answer • 2 doctors weighed in
Pain Management 50 years experience
Avoid Rebound: This can occur with repeated, as-needed dosing of your meds and worsens with time.. If your headaches have not been evaluated or are worsening you need medical evaluation. You probably need surpressive medications which can reduce how often and how severe your headaches become. See your doc to get started.
Created for people with ongoing healthcare needs but benefits everyone.
4.9k viewsReviewed >2 years ago
Last updated Aug 30, 2013
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $19/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.